# SDR DHL2003743017

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  EMERGENCY EXIT LIGHTS CHECKED GOOD IAW B-727 M/M 33-50-71.
